# SDR HNAA2013053100317

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,514 hours, 59,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 222-242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT INBD SEAT TRACK BETWEEN BS 222 AND 242 UNDER WATER DRAIN DRIP TRAY.  CUT SEAT TRAC IAW RD8-53-3074.  SECURED WITH NEW SECTION OF SEAT TRACK ASSEMBLED AND INSTALLED FASTENERS IAW RD8-53-3074.
